Alert archive / Georgia / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 294, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at Sep 20, 2011, 2:27 PM EDT for Brantley County, Camden County, Charlton County, Georgia; Nassau County, Florida. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 20, 2011, 2:27 PM EDT (18:27 UTC)
- Expired
- Sep 20, 2011, 3:15 PM EDT
- In force
- 48 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
Counties Nassau County, FL, Brantley County, GA, Camden County, GA, Charlton County, GA
The radar
The Jacksonville radar (KJAX), 61 km from the middle of the area, began a volume at 18:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 6.5 hours before the alert went out and 60 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2522 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 481 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 28 m²/s²
- 0-3 km storm-relative helicity
- 16 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.0
The text
As transmitted, in the capitals the NWS used until 2016.
863 WUUS52 KJAX 201827 SVRJAX FLC089-GAC025-039-049-201915- /O.NEW.KJAX.SV.W.0294.110920T1827Z-110920T1915Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 227 PM EDT TUE SEP 20 2011 THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHERN BRANTLEY COUNTY IN SOUTHEAST GEORGIA NORTHEASTERN CHARLTON COUNTY IN SOUTHEAST GEORGIA WESTERN CAMDEN COUNTY IN SOUTHEAST GEORGIA EXTREME NORTHWESTERN NASSAU COUNTY IN NORTHEAST FLORIDA * UNTIL 315 PM EDT * AT 227 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR HOMELAND...OR NEAR FOLKSTON...AND MOVING NORTHEAST AT 10 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WINOKUR AND TARBORO. PRECAUTIONARY/PREPAREDNESS ACTIONS... REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. && LAT...LON 3114 8198 3097 8174 3078 8198 3090 8217 TIME...MOT...LOC 1827Z 215DEG 10KT 3092 8199 $$ ENYEDI
1 follow-up statement
521 WWUS52 KJAX 201846 SVSJAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 246 PM EDT TUE SEP 20 2011 FLC089-GAC025-201854- /O.CAN.KJAX.SV.W.0294.000000T0000Z-110920T1915Z/ BRANTLEY GA-NASSAU FL- 246 PM EDT TUE SEP 20 2011 ...THE SEVERE THUNDERSTORM WARNING FOR EXTREME NORTHWESTERN NASSAU AND SOUTHERN BRANTLEY COUNTIES IS CANCELLED... THE IMMEDIATE THREAT OF SEVERE WEATHER HAS ENDED. LAT...LON 3107 8203 3101 8181 3080 8201 3090 8217 TIME...MOT...LOC 1844Z 215DEG 10KT 3093 8198 $$ GAC039-049-201915- /O.CON.KJAX.SV.W.0294.000000T0000Z-110920T1915Z/ CHARLTON GA-CAMDEN GA- 246 PM EDT TUE SEP 20 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM EDT FOR WESTERN CAMDEN AND NORTHEASTERN CHARLTON COUNTIES... AT 244 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL... AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES NORTHEAST OF HOMELAND...OR 7 MILES NORTH OF FOLKSTON...MOVING NORTHEAST AT 10 MPH. OTHER STRONG STORMS EXTEND WEST AND SOUTHWEST OF FOLKSTON. THE SLOW MOVING STORMS ARE PRODUCING VERY HEAVY RAINFALL...WHICH MAY CAUSE FLOODING OF STREETS...LOW-LYING AREAS AND AREAS WITH POOR DRAINAGE. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WINOKUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. && LAT...LON 3107 8203 3101 8181 3080 8201 3090 8217 TIME...MOT...LOC 1844Z 215DEG 10KT 3093 8198 $$ WOLF
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 20, 9:24 AM EDT, 5 hours 3 minutes earlier.
Area forecast discussion, Sep 20, 9:24 AM EDT, 5 hours 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 924 AM EDT TUE SEP 20 2011 .UPDATE... A SOUTH TO SOUTHEAST STEERING FLOW HAS LIFTED OLD FRONTAL BOUNDARY INTO AN EAST-WEST ORIENTATION ACROSS SOUTHEAST GEORGIA AND THIS IS WHERE MOST OF THE RAINFALL IS EXPECTED TODAY WITH NUMEROUS SHOWERS AND EMBEDDED TSTMS. FURTHER SOUTH IN THE WARM SECTOR ACROSS NORTHEAST FLORIDA...DECENT DIURNAL HEATING INTO THE UPPER 80S TO NEAR 90 SHOULD PROVIDE THE LIFT TO KICK OFF SCATTERED SHOWERS AND THUNDERSTORMS DURING THE AFTERNOON AND EVENING HOURS. 12Z SOUNDINGS STILL SHOWED PRECIPITABLE WATER AMOUNTS CLOSE TO 2 INCHES AND THIS WILL CONTINUE THE THREAT OF LOCALLY HEAVY RAINFALL IN SOME SPOTS AND IN ADDITION SOME LOCAL LOW LEVEL WIND BACKING TO THE E/SE DUE TO SEA BREEZE ACTIVITY WILL ALLOW FOR WEAK ROTATION IN SOME OF THE STORM ACTIVITY AND AN ISOLATED SEVERE TSTM WITH STRONG WINDS OR A BRIEF TORNADO NOT TOTALLY OUT OF THE QUESTION. && .AVIATION... WITH OLD FRONTAL BOUNDARY NORTH OF MOST TAF SITES...EXPECT MAINLY VFR CONDS WITH JUST TEMPO MVFR CIGS/VSBYS THIS AFTERNOON IN DEVELOPING CUMULUS FIELD AND SCATTERED SHOWER AND TSTM ACTIVITY. && .MARINE... WINDS HAVE BASICALLY BECOME VARIABLE AT 10 KNOTS OR LESS ACROSS THE WATERS WITH COMBINED SEAS OF 3-5 FT...MAINLY DUE TO SWELLS. NO HEADLINES ARE EXPECTED AS MAIN THREAT TODAY WILL BE SCATTERED SHOWER AND TSTM ACTIVITY WITH GUSTY WINDS AND LIGHTNING. RIP CURRENTS: LINGERING EASTERLY SWELLS IN THE 2-4FT RANGE WILL CONTINUE PROVIDE FOR A MODERATE RISK OF RIPS AT LOCAL BEACHES WITH BREAKERS IN THE 3-5FT RANGE. && .PRELIMINARY POINT TEMPS/POPS... AMG 85 68 88 71 / 60 40 50 40 SSI 84 74 85 75 / 60 40 40 40 JAX 86 71 87 73 / 50 30 40 30 SGJ 85 74 87 76 / 50 30 40 30 GNV 89 70 89 72 / 40 20 50 30 OCF 90 71 90 72 / 40 20 50 20 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...NONE. GA...NONE. AM...NONE. && HESS/PRESNALL
Hazardous weather outlook, Sep 20, 5:16 AM EDT, 9 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 516 AM EDT TUE SEP 20 2011 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-210930- HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE- JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY- INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN- COASTAL CAMDEN- 516 AM EDT TUE SEP 20 2011 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. ...MODERATE RISK OF RIP CURRENTS... .DAY ONE...TODAY AND TONIGHT... A WEAK FRONTAL BOUNDARY OVER SOUTHEAST GEORGIA AND MOIST CONDITIONS WILL LEAD TO SCATTERED TO NUMEROUS SHOWERS TODAY THROUGH LATE THIS EVENING. THE MAIN CONCERNS WILL BE GUSTY WINDS...FREQUENT LIGHTNING... AND PERIODS OF LOCALLY HEAVY RAINFALL. STORM MOTION WILL BE NORTH AROUND 10 MPH. PERSISTENT EASTERLY SWELLS AND THE ONSHORE FLOW WILL CONTINUE A MODERATE RIP CURRENT RISK AT THE BEACHES. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... AN ONSHORE FLOW WILL COMBINE WITH MOISTURE AND INSTABILITY TO PRODUCE SCATTERED TO NUMEROUS STORMS EACH AFTERNOON AND EVENING THROUGH FRIDAY. A COLD FRONT WILL MOVE INTO THE REGION ON FRIDAY AND WILL ENHANCE RAIN CHANCES. FREQUENT LIGHTNING AND LOCALLY HEAVY RAINFALL WILL BE THE MAIN CONCERNS. AN ELEVATED RISK OF RIP CURRENTS EXPECTED TO CONTINUE ON WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME BUT SPOTTERS ARE REQUESTED TO REPORT HEAVY RAINFALL AMOUNTS OR FLOODING. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. ARS
In the hours before
Special weather statement, Sep 20, 12:54 PM EDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1254 PM EDT TUE SEP 20 2011
GAZ132-149>151-201800-
ATKINSON-COFFEE-PIERCE-WARE-
1254 PM EDT TUE SEP 20 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHERN
WARE...SOUTHWESTERN PIERCE...EASTERN ATKINSON AND SOUTHEASTERN COFFEE
COUNTIES FOR STRONG WINDS AND FUNNEL CLOUDS VALID UNTIL 200 PM EDT...
AT 1254 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 4 MILES
SOUTHWEST OF AXSON TO 3 MILES NORTHWEST OF NEEDHAM...MOVING NORTHEAST
AT 10 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND
PEARSON...NEEDHAM...MILLWOOD...AXSON...WARESBORO...WAYCROSS...
DEENWOOD...SUNNYSIDE...DIXIE UNION AND BLACKSHEAR THROUGH 200 PM EDT.
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE. DOPPLER RADAR HAS INDICATED WEAK ROTATION WITHIN THIS STORM.
TORNADOES MAY DEVELOP WITH LITTLE OR NO ADVANCE WARNING. HEAVY
RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING
OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3120 8296 3148 8269 3144 8248 3142 8248
3142 8240 3143 8240 3138 8215 3122 8225
3122 8229 3118 8227 3107 8234 3114 8266
3118 8267 3118 8284
TIME...MOT...LOC 1654Z 220DEG 8KT 3126 8279 3120 8246
HESSSpecial weather statement, Sep 20, 1:33 PM EDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
133 PM EDT TUE SEP 20 2011
GAZ150>152-164-201830-
BRANTLEY-CHARLTON-PIERCE-WARE-
133 PM EDT TUE SEP 20 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN WARE...
SOUTHEASTERN PIERCE...WESTERN BRANTLEY AND NORTHEASTERN CHARLTON
COUNTIES FOR STRONG WINDS AND FUNNEL CLOUDS VALID UNTIL 230 PM EDT...
AT 133 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 6 MILES WEST OF
HOBOKEN TO 7 MILES SOUTH OF RACE POND...MOVING NORTHEAST AT 10 MPH.
THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND RACE POND...
HOBOKEN...WINOKUR...PATTERSON...NAHUNTA AND HICKOX THROUGH 230 PM
EDT. GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR DAMAGE. DOPPLER RADAR HAS INDICATED WEAK ROTATION WITHIN THIS
STORM. TORNADOES MAY DEVELOP WITH LITTLE OR NO ADVANCE WARNING. HEAVY
RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING
OF LOW-LYING AREAS. IF FURTHER INTENSIFICATION OCCURS A WARNING MAY
BE REQUIRED.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3146 8207 3109 8191 3105 8194 3104 8191
3100 8191 3097 8191 3076 8214 3121 8233
TIME...MOT...LOC 1733Z 222DEG 10KT 3119 8222 3091 8210
HESSSpecial weather statement, Sep 20, 2:02 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
202 PM EDT TUE SEP 20 2011
GAZ151-152-201845-
BRANTLEY-PIERCE-
202 PM EDT TUE SEP 20 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN PIERCE
AND NORTHWESTERN BRANTLEY COUNTIES FOR STRONG WINDS AND FUNNEL CLOUDS
VALID UNTIL 245 PM EDT...
AT 202 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 5 MILES SOUTHEAST OF BLACKSHEAR...MOVING
NORTHEAST AT 10 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT
AREAS AROUND HOBOKEN...BLACKSHEAR...PATTERSON AND HORTENSE THROUGH
245 PM EDT. GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE. DOPPLER RADAR HAS INDICATED WEAK ROTATION
WITHIN THIS STORM. TORNADOES MAY DEVELOP WITH LITTLE OR NO ADVANCE
WARNING. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND
MINOR FLOODING OF LOW-LYING AREAS. IF FURTHER INTENSIFICATION OCCURS
A WARNING MAY BE REQUIRED.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3146 8206 3141 8206 3136 8203 3134 8187
3112 8219 3114 8221 3117 8221 3117 8223
3118 8226 3121 8229 3122 8229 3125 8234
3148 8211
TIME...MOT...LOC 1802Z 226DEG 11KT 3125 8219
HESSSpecial weather statement, Sep 20, 2:16 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
216 PM EDT TUE SEP 20 2011
FLZ024-GAZ152-164-165-201900-
BRANTLEY-CHARLTON-INLAND CAMDEN-NASSAU-
216 PM EDT TUE SEP 20 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR BRANTLEY...
NORTHEASTERN CHARLTON...WESTERN CAMDEN AND NORTHWESTERN NASSAU
COUNTIES FOR STRONG WINDS AND FUNNEL CLOUDS VALID UNTIL 300 PM EDT...
AT 216 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM HOBOKEN TO 4 MILES
EAST OF FOLKSTON...MOVING EAST AT 10 MPH. THESE STRONG THUNDERSTORMS
WILL ALSO AFFECT AREAS AROUND RACE POND...HOMELAND...HOBOKEN...
FOLKSTON...WINOKUR...KINGS FERRY...HICKOX...NAHUNTA...WOODBINE AND
TARBORO THROUGH 300 PM EDT. GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. DOPPLER RADAR HAS
INDICATED WEAK ROTATION WITHIN THIS STORM. TORNADOES MAY DEVELOP WITH
LITTLE OR NO ADVANCE WARNING. HEAVY RAINFALL WILL PRODUCE PONDING OF
WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. IF FURTHER
INTENSIFICATION OCCURS A WARNING MAY BE REQUIRED.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3081 8168 3071 8198 3083 8215 3101 8220
3102 8214 3108 8221 3117 8221 3117 8224
3122 8225 3120 8219 3127 8211 3128 8201
3129 8199 3132 8201 3135 8187 3092 8165
TIME...MOT...LOC 1816Z 249DEG 11KT 3119 8211 3083 8193
HESSThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 20, 10:32 AM EDT | Areal Flood Advisory | JAX | Coffee | 118 min |
| Sep 20, 11:58 AM EDT | Areal Flood Advisory | JAX | Bacon | 2 hr |
| Sep 20, 12:42 PM EDT | Areal Flood Advisory | JAX | Atkinson, Clinch, Coffee, Ware | 2 hr |
| Sep 20, 12:54 PM EDT | Special Weather Statement | JAX | Pierce | 66 min |
| Sep 20, 1:09 PM EDT | Tornado Warning | JAX | Pierce, Ware | 33 min |
| Sep 20, 1:33 PM EDT | Special Weather Statement | JAX | Brantley, Charlton | 57 min |
| Sep 20, 1:56 PM EDT | Areal Flood Advisory | JAX | Brantley, Charlton, Pierce, Ware | 94 min |
| Sep 20, 2:02 PM EDT | Special Weather Statement | JAX | Pierce | 43 min |
| Sep 20, 2:16 PM EDT | Special Weather Statement | JAX | Brantley | 44 min |
| Sep 20, 2:39 PM EDT | Areal Flood Warning | JAX | Brantley, Charlton, Ware | 96 min |
| Sep 20, 3:04 PM EDT | Special Weather Statement | JAX | Charlton | 56 min |
| Sep 20, 3:05 PM EDT | Special Weather Statement | JAX | Brantley | 55 min |
| Sep 20, 3:18 PM EDT | Areal Flood Warning | JAX | Brantley, Pierce | 117 min |
| Sep 20, 3:34 PM EDT | Areal Flood Warning | JAX | Charlton, Ware | 86 min |
| Sep 20, 3:45 PM EDT | Special Weather Statement | JAX | Charlton | 45 min |
| Sep 20, 3:47 PM EDT | Special Weather Statement | JAX | Clinch | 43 min |
| Sep 20, 4:16 PM EDT | Special Weather Statement | JAX | Echols | 44 min |
| Sep 20, 4:48 PM EDT | Special Weather Statement | JAX | Brantley | 42 min |
| Sep 20, 4:51 PM EDT | Areal Flood Advisory | JAX | Echols | 84 min |
| Sep 20, 5:11 PM EDT | Areal Flood Warning | JAX | Charlton, Ware | 64 min |
| Sep 20, 5:21 PM EDT | Areal Flood Advisory | JAX | Charlton | 54 min |
| Sep 19, 9:06 PM EDT | Areal Flood Advisory | JAX | Duval | 84 min |
| Sep 20, 12:36 PM EDT | Areal Flood Advisory | JAX | Flagler | 84 min |
| Sep 20, 5:39 PM EDT | Areal Flood Advisory | JAX | Columbia, Union | 96 min |
| Sep 20, 5:54 PM EDT | Special Weather Statement | JAX | Gilchrist | 36 min |
| Sep 20, 6:22 PM EDT | Areal Flood Advisory | JAX | Alachua, Columbia, Gilchrist, Union | 53 min |
| Sep 20, 6:27 PM EDT | Special Weather Statement | JAX | Union | 48 min |
| Sep 20, 6:28 PM EDT | Special Weather Statement | JAX | Marion | 47 min |
| Sep 20, 6:47 PM EDT | Special Weather Statement | JAX | Union | 43 min |
| Sep 20, 7:08 PM EDT | Areal Flood Advisory | JAX | Bradford, Union | 67 min |
| Sep 20, 7:11 PM EDT | Severe Thunderstorm Warning | JAX | Bradford, Union | 49 min |
| Sep 20, 7:59 PM EDT | Special Weather Statement | JAX | Bradford | 46 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2011Severe Thunderstorm Warnings in Florida, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.